# SDR UALA2011042702053

- Difficulty date: April 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 66,733 hours, 20,302 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Out Of Tolerance
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR NOISE IS EXCESSIVE.  REPLACED RECIR FAN FILTERS PER MM AND EQUIPMENT COOLING FILTER PER MM.
